# SDR SWAA991012

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 080SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22675
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 494379
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUT DOWN---- NR 1 ENG OIL FILTER BYPASS INDICATOR ILLUMINATED.  REMOVED AND REPLACED NR 1 ENG MAIN OIL FILTER PER MM, DUE TO CARBON DEPOSIT.
